# SDR 2004UALA00844

- Difficulty date: September 19, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 46,955 hours, 17,586 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Carbon Seal
- Condition: Failed
- Location: Apu Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUT DOWN DUE TO LOSS OF OIL PRESSURE. SHOP FINDINGS REVEALED DRIVEN COMPRESSOR FRONT CARBON SEAL ASSEMBLY LEAKED.  THE INTERNAL  LIP SEAL WAS PINCHED BY THE WAVE WASHER AND EXCESSIVE ABRAIDABLE MATERIAL IMPEEDED CARBON TRAVEL. THE DRIVEN COMPRESSOR WAS REMOVED AND OVERHAULED. THE CARBON SEAL ASSEMBLY IS REPLACED DURING DRIVEN COMPRESSOR ASSEMBLY.
